American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32Q45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Tiehong Zhao. Generators for the Euclidean Picard modular groups. Trans. Amer. Math. Soc. 364 (2012) 3241-3263.
Abstract, references, and article information
View Article: PDF

[2] Erwan Rousseau. Hyperbolicity of geometric orbifolds. Trans. Amer. Math. Soc. 362 (2010) 3799-3826. MR 2601610.
Abstract, references, and article information
View Article: PDF

[3] Gianluca Pacienza. Subvarieties of general type on a general projective hypersurface. Trans. Amer. Math. Soc. 356 (2004) 2649-2661. MR 2052191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Min Ru and Julie Tzu-Yueh Wang. Truncated second main theorem with moving targets. Trans. Amer. Math. Soc. 356 (2004) 557-571. MR 2022710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1